# SDR MYWA110076

- Difficulty date: July 19, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 17,100 hours, 6,625 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Occkpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ELEC LIGHT ON.  ACCOMPLISHED BITE TEST OF BATTERY/ ELECTRICAL PANEL.  CLEARED FAULT IAW 737-800 FIM 24-31 TASK 801 OPS CHECK NORMAL.
